Actually, I was taking metfromin and glimepride + hydrocloride tables zoryl forte but after a month or I heard a noise on my brain at time of sleeping in night. Is that side effect of these medicine. I stopped taking metformin which was given by my doctor when my sugar level was high. Could you please explain. Gulzar, 9811316917
The only thing that people think causes problems with metformin is diabetic neuropathy, but the truth is the neuropathy is caused by being low in Vitamin B12 which can happen if you've taken metformin for a long time. Never go off your diabetes medicine without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2009 • 1 answer
Posted 25 Oct 2013 • 3 answers
Posted 19 Mar 2014 • 1 answer
Optic Nerve Disorder - 4 weeks after a brain damage my sister can see outline of a person...can her?
Posted 21 Oct 2014 • 1 answer
Posted 18 Jul 2017 • 2 answers